# SDR 8LFA202501154001

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N448LF
- Make and model: Bell 407
- Aircraft serial: 56359
- Aircraft time: 845 hours, 1,681 cycles
- Engine: Allsn 250C47B
- Engine time: 845 hours, 1,471 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Seal
- Part number: M25010913
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, SMOKE ACCUMULATED IN THE CABIN COMING FROM THE HEATING SYSTEM. PILOT TURNED OFF THE HEATING SYSTEM AND SMOKE DISSIPATED. UPON LANDING, IT WAS FOUND #1 BEARING WAS LEAKING AROUND THE SEAL RESULTING IN THE SMOKE IN THE BLEED AIR SYSTEM.
